page précédente
en PDF
   
page 9
Page d'accueil
Sommaire

Institut de Mathématiques de Luminy

Arithmétique et Théorie de l'Information
Bibliographie 1999-2002

Ballet Stéphane.
Curves with many points and multiplication complexity in any extension of $F\sb q$.
Finite Fields Appl. 5, no. 4, 364--377, 1999.

Blache Régis.
Majorations de sommes exponentielles sur les anneaux de Galois [Bounds for exponential sums over Galois rings]
C. R. Acad. Sci. Paris Sér. I Math. 332, no. 5, 427--430, 2001.

Moreno O., Duursma I. M., Cherdieu J.-P., Edouard Antoine.
Cyclic subcodes of generalized Reed-Muller codes.
IEEE Trans. Inform. Theory 44, no. 1, 307--311, 1998.

Férard Eric.
Poids des duaux des codes BCH et sommes exponentielles [Weight of duals of BCH codes and exponential sums]
C. R. Acad. Sci. Paris Sér. I Math. 331, no. 8, 629--632, 2000

Ghorpade Sudhir, Lachaud Gilles.
Étale cohomology, Lefschetz theorems and number of points of singular varieties over finite field.
Moscow Mathematical Journal, 39 pp, (accepté), 2002.

Lachaud Gilles
Voiles et polyhèdres de Klein.
Act. Sci. Ind., 176 pp, Hermann (accepté), 2002.

Lachaud Gilles.
Zéros des fonctions L et formes toriques.
C.R. Acad. Sci. Sér. I Math. 335, 219-222, 2002.

Ghorpade Sudhir, Lachaud Gilles.
Number of solutions of equations over finite fields, and a conjecture of Lang and Weil,
Number Theory and Discrete Mathematics (Chandigarh, 2000). Hindustan Book Agency and Birkhaüser, New Delhi, pp. 269-291, 2002.

Lachaud Gilles.
Communiquer sans erreur : les codes correcteurs,
"L'explosion des mathématiques", SMF-SMAI, Paris, pp. 84-87, 2002.

Ghorpade Sudhir R., Lachaud Gilles.
Hyperplane sections of Grassmannians and the number of MDS linear codes.
Finite Fields Appl. 7, no. 4, 468--506, 2001.

Lachaud Gilles.
L'hypothèse de Riemann.
La Recherche no 346, pp. 24-30, Octobre 2001.

Lachaud Gilles, Vladuts Serge.
Gauss problem for function fields.
J. Number Theory 85, no. 2, 109--129, 2000

Lachaud Gilles, Perret Marc.
Un invariant birationnel des variétés de dimension 3 sur un corps fini [A birational invariant of 3-folds over a finite field],
J. Algebraic Geom. 9, no. 3, 451--458, 2000

Lachaud Gilles, Lucien Isabelle, Mercier Dany-Jack, Rolland Robert
Group structure on projective spaces and cyclic codes over finite fields,

Finite Fields and Their Applications 6, no.2, pp.119-129
, 2000

Laurent Michel, Roy Damien.
Criteria of algebraic independence with multiplicities and approximation by hypersurfaces,
J. Reine Angew. Math. 536, 65--114, 2001.

Amoroso F., Bertrand D., Brownawell W. D., Diaz G., Laurent Michel, Nesterenko Yuri V., Nishioka K., Philippon Patrice, Rémond G., Roy D., Waldschmidt M. (With contributions from).
Introduction to algebraic independence theory.
Edited by Nesterenko and Philippon. Lecture Notes in Mathematics, 1752. Springer-Verlag, Berlin, xiv+256 pp. ISBN: 3-540-41496-7, 2001.

Laurent Michel
Interpolation determinants of exponential polynomials,
Publ. Math. Debrecen 56, no. 3-4, 457--473, 2000

Laurent Michel, Roy Damien
Sur l'approximation algébrique en degré transcendance un [Algebraic approximation in transcendence degree one],
Ann. Inst. Fourier (Grenoble) 49, no. 1, v, ix, 27--55, 1999

Laurent Michel.
Some remarks on the approximation of complex numbers by algebraic numbers.
Proceedings of the 2nd Panhellenic Conference in Algebra and Number Theory (Thessaloniki, 1998).
Bull. Greek Math. Soc. 42, 49--57
, 1999

Laurent Michel, Roy Damien
Criteria of algebraic independence with multiplicities and interpolation determinants,
Trans. Amer. Math. Soc. 351, no. 5, 1845--1870, 1999

Laurent Michel.
Diophantine approximation and algebraic independence,
Colloque Franco-Japonais : Théorie des Nombres Transcendants (Tokyo, 1998), 75--89, Sem. Math. Sci., 27, Keio Univ., Yokohama, 1999

Louboutin Stéphane.
Majorations explicites de $\vert L(1,\chi)\vert $. IV [Explicit upper bounds on $\vert L(1,\chi)\vert $. IV],
C. R. Math. Acad. Sci. Paris 334, no. 8, 625--628, 2002.

Louboutin Stéphane.
The exponent three class group problem for some real cyclic cubic number fields,
Proc. Amer. Math. Soc. 130, 353-361 (electronic), 2002.

Louboutin Stéphane.
Explicit upper bounds for $\vert L(1,\chi)\vert $ for primitive even Dirichlet characters,
Acta Arithmetica 101, 1-18, 2002.

Boutteaux Gérard, Louboutin Stéphane.
The class number one problem for some non-normal sextic CM-fields,
Analytic number theory (Beijing/Kyoto, 1999), 27--37, Dev. Math., 6, Kluwer Acad. Publ., Dordrecht, 2002.

Louboutin Stéphane.
Class number and class group problems for some non-normal totally real cubic number fields,
Manuscripta Math. 106, 411--427, 2001.

Louboutin Stéphane.
Computation of $L(0,\chi)$ and of relative class numbers of CM-fields,
Nagoya Math. J. 161, 171--191, 2001.

Louboutin Stéphane.
The mean value of $\vert L(k,\chi)\vert \sp 2$ at positive rational integers $k\geq1$,
Colloquium math. 90, 69--76, 2001.

Louboutin Stéphane.
Majorations explicites de $\vert L(1,\chi)\vert $. III [Explicit upper bounds on $\vert L(1,\chi)\vert $. III],
C. R. Acad. Sci. Paris Sér. I Math. 332, no. 2, 95--98, 2001

Louboutin Stéphane.
Explicit upper bounds for residues of Dedekind zeta functions and values of L-functions at s=1, and explicit lower bounds for relative class numbers of CM-fields,
Canadian J. Math. 53 (6), 1194--1222, 2001.

Rodier François.
Codes from Flag Varieties over a Finite Field,
Journal of Pure and Applied Algebra (accepté), 2002.

Rodier François.
Nombre de points des surfaces de Deligne et Lusztig [Number of points of Deligne-Lusztig surfaces],
C. R. Acad. Sci. Paris Sér. I Math. 322, no. 6, 563--566 (1996) and also in J. Algebra 227, no. 2, 706--766, 2000

Rodier François.
Contribution à "Bounds on the size of linear codes", par A.E. Brouwer,
Handbook of coding theory, V. Pless and W. Huffmann Editors, Elvesier Sciences, 1999

Rodier François.
On the minimum distance of the duals of 4-error correcting extended BCH codes,
IEEE Trans. Inform. Theory 45, no. 5, 1677--1678, 1999

Lachaud Gilles, Lucien Isabelle, Mercier Dany-Jack, Rolland Robert
Group structure on projective spaces and cyclic codes over finite fields,

Finite Fields and Their Applications 6, no.2, pp.119-129
, 2000

Temkine Alexandre.
Hilbert class field towers of function fields over finite fields and lower bounds for A(q).
J. Number Theory 87, no. 2, 189--210, 2001.

Tsfasman Michael A., Vladuts Serge.
Infinite global fields and the generalized Brauer-Siegel theorem.
Moscow Mathematical Journal, vol. 2, pp.329-402, 2002

Ostrik V.V., Tsfasman M.A.
Algebraic geometry and number theory : rational and elliptic curves.
Moscow Center for Continuous Mathematical Education, 48 pp., 2001.

Shlosman Senya, Tsfasman Michael A.
Random lattices and random sphere packings : typical properties.
Mosc. Math. J. 1, no. 1, 73--89, 2001.

Ashikhmin A., Litsyn S., Tsfasman M.A.
Asymptotically good quantum codes.
Physical Review A, vol. 63, 032311, pp.1-5, 2001.

Tsfasman Michel A.
Lectures on global fields, lattices and codes.
Methods of discrete mathematics (Braunschweig, 1999), 145--183, Quad. Mat., 5, Aracne, Rome, 1999

Tsfasman Michael A., Vladuts Serge.
Infinite global fields and the generalized Brauer-Siegel theorem.
Moscow Mathematical Journal, vol. 2, pp.329-402, 2002

Vladuts Serge.
Isogeny class and Frobenius root statistics for abelian varieties over finite fields.
Mosc. Math. J. 1, no. 1, 125--139, 2001.

Ashikhmin Alexei, Barg Alexander, Vladuts Serge.
Linear codes with exponentially many light vectors.
J. Combin. Theory Ser. A 96, no. 2, 396--399, 2001.

Lachaud Gilles, Vladuts Serge.
Gauss problem for function fields.
J. Number Theory 85, no. 2, 109--129, 2000.

Vladuts Serge.
Secant spaces and Clifford's theorem over finite fields.
Finite Fields Appl. 5, no. 4, 101--111, 1999.

Vladuts Serge.
Cyclicity statistics for elliptic curves over finite fields,
Finite Fields Appl. 5, no. 1, 13--25, 1999.

Vladuts Serge.
On the cyclicity of elliptic curves over finite field extensions,
Finite Fields Appl. 5, no. 4, 354--363, 1999


page précédente
en PDF
   
page 9